Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vegetarian, have low vitamin B12 count. How can I increase it?

Hi , i just wana know that hw can i increase my vitamin B12 as i am a vegetarian and having low B12 froma a long time Also I want to know that I have swollen cervical nodes on left side from last 10 months which are painless. I had gone to physician once and after scan he ignored ,, but I am worried as I don t get respiratory infections very frequent too. please advise
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Maple,
Vit.B12 deficiency can occur in vegetarians.
Milk products also contain Vitamin B12. You can have Vitamin supplements which contain
Vitamin B12.
Recomended dietary intake is 2 - 3 microgram per day.
If you donot have pain or fever or other symptoms of infective lymphadenopathy, antibiotics are not needed. Still if you are concerned you can have a FNAC test done for your lymph nodes.
I hope I am able to answer your query.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor